The nonlinear Klein-Gordon equation on an interval as a perturbed Sine-Gordon equation

A. I. Bobenko, Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)63-112
Number of pages50
JournalCommentarii Mathematici Helvetici
Volume70
Publication statusPublished - 1995

Cite this

@article{35c782601ad34e9b8097a81182519876,
title = "The nonlinear Klein-Gordon equation on an interval as a perturbed Sine-Gordon equation",
author = "Bobenko, {A. I.} and Sergei Kuksin",
year = "1995",
language = "English",
volume = "70",
pages = "63--112",
journal = "Commentarii Mathematici Helvetici",
issn = "0010-2571",
publisher = "European Mathematical Society Publishing House",

}

The nonlinear Klein-Gordon equation on an interval as a perturbed Sine-Gordon equation. / Bobenko, A. I.; Kuksin, Sergei.

In: Commentarii Mathematici Helvetici, Vol. 70, 1995, p. 63-112.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The nonlinear Klein-Gordon equation on an interval as a perturbed Sine-Gordon equation

AU - Bobenko, A. I.

AU - Kuksin, Sergei

PY - 1995

Y1 - 1995

M3 - Article

VL - 70

SP - 63

EP - 112

JO - Commentarii Mathematici Helvetici

JF - Commentarii Mathematici Helvetici

SN - 0010-2571

ER -